Minimally k-edge-connected directed graphs of maximal size

Alex R. Berg, Tibor Jordán

Research output: Contribution to journalArticle

1 Citation (Scopus)


Let D=(V,E) be a minimally k-edge-connected simple directed graph. We prove that there is a function f(k) such that |V|≥f(k) implies |E|≤2k(|V|-k). We also determine the extremal graphs whose size attains this upper bound.

Original languageEnglish
Pages (from-to)39-50
Number of pages12
JournalGraphs and Combinatorics
Issue number1
Publication statusPublished - Mar 1 2005


  • Directed graphs
  • Edge-connectivity
  • Minimally k-edge-connected

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Minimally k-edge-connected directed graphs of maximal size'. Together they form a unique fingerprint.

  • Cite this